# SDR SWIA202265176

- Difficulty date: January 19, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FLOOR BEAM CAP AT RBL9 BETWEEN FS605 AND FS621 APROX HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)    (C-CHECK RO 3-25-22)   REMOVED AND REPLACED CORRODED FLOOR BEAM CAP AT RBL9 BETWEEN APPROX. FS605 AND FS621 WITH A SERVICEABLE UNIT REF CRJ 200 SRM 51-42-21, REO 601R-53-61-3778 REV -B DATED 2016/12/19, AND DWG 601R35031 REV AG SEE CONTINUATION CARD FOR MORE DETAILS.COMPLIED WITH TASK CARD 51-900-1003-SKY
